# SDR DALA2024040904243

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 BULK CARGO DOOR LWR SILL- IB WEB ATTACH ANGLE CORRODED FROM AFT DOOR STOP AREA TO AFT EDGE OF CUTOUT. CORRECTIVE ACTION: REMOVE AND REPLACE LWR SILL IB WEB ATTACH ANGLE PER B767 SRM 51- 40-02. (0276968)
